# SDR CA131025004

- Difficulty date: October 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 10,719 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 87327003
- Condition: Broken
- Location: Carb Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING THE RUN UP PRIOR TO FLIGHT, THE PILOT REALIZED THAT THERE WAS NO RESPONSE WHEN APPLYING CARBURETOR HEAT TO THE LT ENGINE.  ACFT WAS SNAGGED. MAINTENANCE FOUND THE LEVER THAT ATTACHES TO THE VALVE INSIDE THE CARB AIR BOX HAD SEPARATED WHERE THE ARM WAS WELDED TO THE SHAFT.  MAINTENANCE REPLACED THE VALVE WITH A SERVICEABLE ONE.
